# SDR DXTA2025031702721

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800116
- Aircraft time: 13,906 hours, 9,374 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 991405811
- Part serial: 112200
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BATTERY O'TEMP L RED CAS: AT APPROXIMATELY 4000 FEET ON CLIMB OUT RED MASTER, WARNING, LIGHT, ORAL ALERT, AND BATTERY OVER TEMP LEFT CAS MESSAGE ILLUMINATED. ACCOMPLISHED QRC CHECKLIST. LEFT BATTERY APPEARED TO BE APPROXIMATELY AT 50Â°C AND RIGHT AT 35Â°C ONCE THE CHECKLIST WERE COMPLETED AND WE HAD A CHANCE TO LOOK THINGS OVER. CORRECTIVE ACTION; REPLACED LH MAIN BATTERY OPS CKD GOOD REF CE680 AMM 24-31-00.
